# SDR SWAA2024050276757

- Difficulty date: April 18, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 26,842 hours, 13,196 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Rbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WET AREA FLOOR BEAM AT BS 947; RBL 23; WL 208.<[01] REMOVED DAMAGED SECTION AND ACCOMPLISHED REPAIR OF FLOOR BEAM AT BS 947 RBL 8.5' TO RBL 41.7' WL 208; PER SRM 53-70-51-2R-5; REPAIR 5.;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
